# SDR YENA20140808149

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 47,284 hours, 16,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 3522
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,284 hours, 16,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND AFT LT EMERGENCY LIGHT BATTERY FAILED.  R & R EMERGENCY BATTERY FIN 13WL IAW 33-51-38. OPS CHECKED GOOD.
